# SDR IPXA2025020645960

- Difficulty date: January 23, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 93,449 hours, 21,525 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0789502
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN COURIER COMPT UNDER MOON MAT BY #8 FITTING ON FLOOR PANEL WSP0789-502. 38-34 REMOVE AND REPLACE FLOOR PANEL P/N WSP0789-502 PER DAC DWG WSP0789 AND PER MD11 SRM CHAPTER 51 GUIDELINES. USE ORIGINAL PART AS SAMPLE IN ACCORDANCE WITH UPS GMM 09-08.
